# SDR AALA202510177243

- Difficulty date: October 9, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 35,513 hours, 14,726 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Odor
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT DETECTED A FAINT PLASTIC SMELL IN THE ENTIRE AIRCRAFT.  ODOR DISPUTED, THEN INCREASED, AND DISSIPATED.  CONFIRMEDBY ALL FOUR FLIGHT ATTENDANTS.  APU COOLING FAN REPLACED IAW AMM49-52-51,
